# SDR RYNA200500007

- Difficulty date: February 23, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: DGZ
- Make and model: Boeing 737-800
- Aircraft serial: 28624
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL350, THE AUTO PRESSURE FAIL LIGHT ILLUMINATED.  SWITCHED THE PRESSURE MODE CONTROL TO ALTN AND THE LIGHTS REMAINED ON AND DIFFERENTIAL PRESSURE BEGAN TO RISE.  WHEN THE DIFFERENTIAL PRESSURE REACHED 8.7 PSI, THE PRESSURE MODE CONTROL WAS SWITCHED TO MANUAL AND THE SLIGHTLY OPENED THE OUTFLOW VALVE.  THE DIFFERENTIAL PRESSURE BEGAN TO DESCEND AND CABIN ALT TO RISE.  WHEN ATTEMPTED TO CLOSE THE OUTFLOW VALVE, THE VALVE WOULDN'T CLOSE FULLY, SO THE CABIN ALT BEGAN TO RISE.  CONTACTED ATC FOR AN EMERGENCY DESCEND INTO KMCO.  AIRCRAFT LANDED WITHOUT INCIDENT.
